# SDR CA040301006

- Difficulty date: February 25, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 1,968 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tube
- Part number: 17540071
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HAIRLINE CRACK IN TUBING, AROUND APPROXIMATELY .25 OF THE CIRCUMFERENCE, IMMEDIATELY BELOW WELDED FLANGE. CRACK WAS ON IB SIDE OF FLANGE AND NOT READILY VISIBLE.
